Holonomy groups of five dimensional Bieberbach groups.

Andrzej Szczepanski

Manuscripta mathematica (1996)

  • Volume: 90, Issue: 3, page 383-390
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Szczepanski, Andrzej. "Holonomy groups of five dimensional Bieberbach groups.." Manuscripta mathematica 90.3 (1996): 383-390. <http://eudml.org/doc/156200>.

@article{Szczepanski1996,
author = {Szczepanski, Andrzej},
journal = {Manuscripta mathematica},
keywords = {torsion free crystallographic groups; holonomy groups; five-dimensional Bieberbach groups; groups of orientation-preserving isometries},
number = {3},
pages = {383-390},
title = {Holonomy groups of five dimensional Bieberbach groups.},
url = {http://eudml.org/doc/156200},
volume = {90},
year = {1996},
}

TY - JOUR
AU - Szczepanski, Andrzej
TI - Holonomy groups of five dimensional Bieberbach groups.
JO - Manuscripta mathematica
PY - 1996
VL - 90
IS - 3
SP - 383
EP - 390
KW - torsion free crystallographic groups; holonomy groups; five-dimensional Bieberbach groups; groups of orientation-preserving isometries
UR - http://eudml.org/doc/156200
ER -

NotesEmbed ?

top

You must be logged in to post comments.